# SDR AALA200801198

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 52,702 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROWS 6G TO 18G INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROWS 6G TO 18G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
